The Fourier method for the linear partial differential equations of the $n$-th order
Hančl, Jaroslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 28 (1989), p. 123-135 / Harvested from Czech Digital Mathematics Library
Published online : 1989-01-01
Classification:  35A22,  35C05,  35G05
@article{120226,
     author = {Jaroslav Han\v cl},
     title = {The Fourier method for the linear partial differential equations of the $n$-th order},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {28},
     year = {1989},
     pages = {123-135},
     zbl = {0706.35036},
     mrnumber = {1053731},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120226}
}
Hančl, Jaroslav. The Fourier method for the linear partial differential equations of the $n$-th order. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 28 (1989) pp. 123-135. http://gdmltest.u-ga.fr/item/120226/

Bochner S.; Chandrasekharan K.C. Fourier Transforms, Princeton, 1949 | MR 0031582 | Zbl 0065.34101

Butzer P.L.; Nessel R.J. Fourier Analysis and Aproximation, Vol.1, Birkhauser, 1971 | MR 0510857

Hančl J.. A Note to the Fourier Method of Solving Partial Second Order Differential Equations, Acta Univ. Palac.Olom. (1988) (1988) | MR 1039897 | Zbl 0703.35039

Hörmander L. The Analysis of Linear Partial Differential Operators, Distribution Theory and Fourier Analysis, Springer, 1983 | MR 0717035

Kufner A.; Kadlec D. Fourier Series, Praha, Academia, 1969 | Zbl 0215.17901

Laitoch M. About Solutions of Functional Equations F(tf(x)) ~ F(x) s *i, Časopis pro pěst.mat., 81 (1956), 420-425 (1956)

Laitoch M. To a Problem of Ortogonal Systems with the Weight, Acta Univ.Palac.Olom. 3 (1960) 11-28, (Russian) (1960) | MR 0287243

Schlömilch O. Compendium der höherer Analysis, II Band Braunschweig, 1866 (German)

Sneddon I.N. Fourier Transforms, Mc Graw-Hill, 1951 | MR 0041963 | Zbl 0038.26801

Vladimirov V.S. Equations of Mathematical Physics, Moskva, 1967, (Russian) (1967) | MR 0239242